MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3904/kjim.2004.19.4.261

Медицинская библиотека · The Korean journal of internal medicine · 2004

A case of pseudomembranous colitis associated with rifampin.

Park Ji Young, Kim Joon Seok, Jeung Sun Jong, Kim Myung Sook, Kim Seok Chan

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Pseudomembranous colitis is known to develop with long-term antibiotic administration, but antitubercular agents are rarely reported as a cause of this disease. We experienced a case of pseudomembranous colitis associated with rifampin. The patient was twice admitted to our hospital for the management of frequent bloody, mucoid, jelly-like diarrhea and lower abdominal pain that developed after antituberculosis therapy that included rifampin. Sigmoidoscopic appearance of the rectum and sigmoid colon and mucosal biopsy were compatible with pseudomembranous colitis. The antitubercular agents were discontinued and metronidazole was administered orally. The patient's symptoms were resolved within several days. The antituberculosis therapy was changed to isoniazid, ethambutol and pyrazinamide after a second bout of colitis. The patient had no further recurrence of diarrhea and abdominal pain. We report here on a case of pseudomembranous colitis associated with rifampin.

Для цитирования: Park Ji Young, Kim Joon Seok, Jeung Sun Jong, Kim Myung Sook, Kim Seok Chan. A case of pseudomembranous colitis associated with rifampin.. The Korean journal of internal medicine. 2004. DOI: 10.3904/kjim.2004.19.4.261.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.